# SDR FDEA201601270362

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 77,871 hours, 19,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMER SLIDE GIRT BAR WOULD NOT ENGAGE IN DOOR JAMB.  UPON INSPECTION, FOUND GIRT BAR DISENGAGED FROM  ITS LOCATOR PIN ON SLIDE PACK.  RE-CENTERED GIRT BAR, PERFORMED OPERATIONAL TEST OF L1 DOOR SLIDE IAW AMM 52-10-01-2.  TESTED OK ACFT OK FOR  SERVICE.
